| Catalog Number |
07.02054.001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Event or Problem Description
It was reported that a vitality screwdriver tip was discovered to be fractured when it was returned to a warehouse.It is unknown when the damage occurred, but there was no reported patient impact.
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the two tabs are missing from the drive shaft.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to excessive forces applied during use.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description